Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 841690, 13 pages
http://dx.doi.org/10.1155/2013/841690
Research Article

Application of the Characteristic Time Expansion Method for Estimating Nonlinear Restoring Forces

Department of Marine Engineering, National Taiwan Ocean University, No. 2, Pei-Ning Road, Keelung 20224, Taiwan

Received 17 May 2013; Revised 29 September 2013; Accepted 30 September 2013

Academic Editor: Magdy A. Ezzat

Copyright © 2013 Yung-Wei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yung-Wei Chen, “Application of the Characteristic Time Expansion Method for Estimating Nonlinear Restoring Forces,” Journal of Applied Mathematics, vol. 2013, Article ID 841690, 13 pages, 2013. doi:10.1155/2013/841690